# SDR CA051125006

- Difficulty date: November 23, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,977 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Alternator
- Component: Alternator
- Component part number: VR515G
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN BATTERY WIRE AT ALTERNATOR, SHORTED TO GROUND AT FRONT BAFFLE, THEREFORE CAUSING CIRCUIT BREAKER TO TRIP.  ACU WAS ALSO DAMAGED DUE TO SHORT.
